# SDR W8PA960124

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY LIGHTS ACTIVATED, POWER DROPS, L1 DOOR AND FLOOR LIGHTS ROW 1-5 WORKS.  REPLACED BATTERY/CHARGER ASSEMBLY.  (M)
